Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

What is the treatment for burning sensation in stomach despite taking omeprazole?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3387 Questions
hi sir i took 10 tablet omeprazole i didnot had any spicy thing but still the same burning problem mainly before food so please sujjest me wat to do ? shal i take another 10 tablet please do needfull help to asap. bcz i am working person and no time to go and meet even dr. also. thanks you
Posted Mon, 20 Jan 2014 in Digestion and Bowels
Answered by Dr. Raju A.T 2 hours later
Brief Answer: Pantoprazole is better Detailed Answer: Hi, Thanks for your query. Omeprazole is a old drug of the PPI class of drugs. The efficacy of the drug is less compared to other drugs of the class like Pantoprazole. You can take Pantoprazole instead of Omeprazole. For any PPi to show response has to be taking for a minimum of 15 days . You can take it for 15 days or more but less than for a month. Regards,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor